# SDR PNSA070302

- Difficulty date: March 18, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 35,616 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

RIGHT ENGINE TAILPIPE HOT WARNING LIGHT CAME ON DURING TAXI.  ENGINE WAS SHUT DOWN AND MAINTENANCE WAS CALLED.  MX FOUND WIRES LOOSE ON AFT INBOARD HEAT DETECTOR AND SEALANT WAS IN PLACE.  LAST INSPECTION OF HEAT DETECTORS WAS PERFORMED 868 HOUR PREVIOUSLY.  WEATHER CONDITIONS AT ANC WAS CLEAR AND CALM, TEMPERATURE 5 DEGREES F AT 6:30 LOCAL.
